Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 23, 2016, 11:13 PM MDT for Washington County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 11:13 PM MDT (05:13 UTC)
- Expired
- Jun 23, 2016, 11:33 PM MDT
- In force
- 20 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 6:21 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
046
WUUS55 KBOU 240513
SVRBOU
COC121-240545-
/O.NEW.KBOU.SV.W.0100.160624T0513Z-160624T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1113 PM MDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1145 PM MDT
* AT 1112 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF ARICKAREE SCHOOL...OR 20 MILES SOUTHWEST OF YUMA...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARICKAREE SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3972 10305 3989 10303 3996 10280 3975 10280
TIME...MOT...LOC 0512Z 242DEG 26KT 3986 10290
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN1 follow-up statement
067
WWUS55 KBOU 240533
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1133 PM MDT THU JUN 23 2016
COC121-240543-
/O.CAN.KBOU.SV.W.0100.000000T0000Z-160624T0545Z/
WASHINGTON CO-
1133 PM MDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3972 10305 3989 10303 3996 10280 3975 10280
TIME...MOT...LOC 0532Z 242DEG 26KT 3993 10272
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:17 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 23, 8:17 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 817 PM MDT THU JUN 23 2016 .UPDATE... Issued at 809 PM MDT Thu Jun 23 2016 Line of sct storms was moving over the far ern plains and should exit in the next hour. Meanwhile there was a line of storms over wrn Jackson and nw Grand counties moving east. Looks like the mtn storms will maintain themselves for a few more hours but should fall apart before reaching the front range. && .SHORT TERM...(This evening through Friday) Issued at 341 PM MDT Thu Jun 23 2016 Weak showers have been occurring over the mountains through this afternoon with a few showers moving out of the Palmer and Cheyenne Divides. Another convergence boundary has been quite evident along a line from from Fort Morgan to Deer Trail. Higher dew points are located east of the convergence boundary, and the focus of evening convection will be out on the eastern plains. Showers and thunderstorms over the urban corridor should be fairly limited since dry air has mixed to the surface. Storms that form over the eastern plains will have the potential to be quite strong. For tomorrow the upper ridge will remain in place over the southern U.S. with weak westerly flow aloft across Colorado. Another surge of mid-level moisture is evident on satellite pictures over southern Arizona. The pattern of the past several days with showers developing over the mountains early in the afternoon and then moving over the plains will continue through tomorrow. High temperatures should again reach into the lower and mid 90s. .LONG TERM...(Friday night through Thursday) Issued at 341 PM MDT Thu Jun 23 2016 Convection will be ongoing across the eastern plains Friday evening. Some storms may be able to produce strong outflow winds and possible large hail as CAPE values are around 1200 J/kg. A cold front will push into the area right around midnight with northerly winds gusting to 20 to 30 mph across the northeastern plains. The upper trough passing over the Northern Rockies will drag in drier air from the west and increase winds across the northern mountains Saturday. This may elevate fire weather concerns over North Park and surrounding high mountains. Otherwise temperatures will be about 5 to 10 degrees cooler on Saturday, with readings in the mid 80s over the plains and in the 60s to upper 70s in the high country. Post frontal airmass will likely be too stable for storms over the plains, but upslope flow will help spark convection over the high mountains and foothills and possibly over the Palmer Divide. Expect the convective activity in the afternoon and early evening. diminishing quickly after sunset. However the GFS keeps activity through the night and brings it east over the plains. Will not follow this solution at this time as its the outlier, slower with the trailing energy behind the upper trough. The upper ridge over the Great Plains will build back over the Four Corners region Sunday and Monday to bring warming temperatures. Southeasterly winds will push moisture back into the plains Sunday and allow for a chance of thunderstorms to return to the plains Sunday and Monday. On Tuesday, a quick moving shortwave trough will pass over the Northern Rockies and send down a cold front later on Tuesday. Models have been showing an MCS developing near South Dakota and into Nebraska, which may push in additional moisture into the area Tuesday night for cooler temperatures and perhaps low clouds and fog Wednesday. Will continue to monitor the development of this system. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 809 PM MDT Thu Jun 23 2016 Winds have gone wsw and will be ssw overnight. Only concern would be for convection over the mtns to send out a burst of gusty wly winds between 10 pm and midnight. && .BOU Watches/Warnings/Advisories... None. && UPDATE...RPK SHORT TERM...Dankers LONG TERM...Kriederman AVIATION...RPK
Hazardous weather outlook, Jun 23, 11:09 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT THU JUN 23 2016 COZ030>051-241715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT THU JUN 23 2016 ...SHOWERS MOVING ACROSS THE PLAINS THIS AFTERNOON MAY BECOME SEVERE AT TIMES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE MOUNTAINS BY EARLY AFTERNOON AND THEN SPREAD ACROSS THE PLAINS. THE STORMS ARE EXPECTED TO BECOME STRONGER AS THEY MOVE EAST OF THE URBAN CORRIDOR DUE TO HIGHER MOISTURE LEVELS AND STRONGER INSTABILITY. A FEW STORMS MAY BECOME SEVERE OVER THE NORTHEAST PLAINS WITH LARGE HAIL AND DAMAGING WINDS. STORMS WILL DIMINISH FROM WEST TO EAST DURING THE LATE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED ON FRIDAY...ALTHOUGH AT WEAKER STRENGTHS COMPARED TO TODAY. ONE OR TWO STRONGER STORMS MAY FORM ACROSS THE FAR EASTERN PLAINS BY EVENING...WITH STRONG GUSTY WINDS AND HAIL THE MAIN THREAT. TEMPERATURES ON FRIDAY ARE EXPECTED TO RETURN TO THE 90S ON THE PLAINS. A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA AFTER MIDNIGHT FRIDAY NIGHT TO RETURN THE AREA TO NEAR AVERAGE TEMPERATURES SATURDAY AND LIMIT STORMS TO THE HIGH TERRAIN. THE COOL DOWN WILL BE SHORT- LIVED WITH TEMPERATURES RETURNING TO THE 90S BY MONDAY. MOISTURE TRAPPED WITHIN THIS RIDGE WILL INCREASE THE CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS STARTING SUNDAY. THE PASSAGE OF ANOTHER COLD FRONT LATE TUESDAY OR EARLY WEDNESDAY MAY FURTHER ENHANCE THIS STORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE NORTHEAST PLAINS OF COLORADO BETWEEN 1 PM AND 8 PM.
In the hours before
Local storm report, Jun 23, 5:49 PM MDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 4 WSW WILLARD 40.52N 103.54W
06/23/2016 M1.00 INCH MORGAN CO TRAINED SPOTTER
0510 PM HAIL 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M0.50 INCH LOGAN CO TRAINED SPOTTER
0505 PM HAIL 3 NNW PAWNEE PASS 40.67N 103.51W
06/23/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0445 PM TSTM WND DMG 8 N FORT COLLINS 40.67N 105.07W
06/23/2016 LARIMER CO PUBLIC
80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS
0440 PM TSTM WND GST 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M50.00 MPH LOGAN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jun 23, 6:02 PM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 16 NW MERINO 40.65N 103.57W
06/23/2016 M1.00 INCH LOGAN CO TRAINED SPOTTER
0510 PM HAIL 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M0.50 INCH LOGAN CO TRAINED SPOTTER
0505 PM HAIL 3 NNW PAWNEE PASS 40.67N 103.51W
06/23/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0445 PM TSTM WND DMG 8 N FORT COLLINS 40.67N 105.07W
06/23/2016 LARIMER CO PUBLIC
80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS
0440 PM TSTM WND GST 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M50.00 MPH LOGAN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jun 23, 7:08 PM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
708 PM MDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST 3 N CROOK 40.90N 102.80W
06/23/2016 M60.00 MPH LOGAN CO TRAINED SPOTTER
0540 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/23/2016 E60.00 MPH ADAMS CO PUBLIC
0534 PM HAIL 16 NW MERINO 40.65N 103.57W
06/23/2016 M1.00 INCH LOGAN CO TRAINED SPOTTER
0510 PM HAIL 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M0.50 INCH LOGAN CO TRAINED SPOTTER
0505 PM HAIL 3 NNW PAWNEE PASS 40.67N 103.51W
06/23/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0445 PM TSTM WND DMG 8 N FORT COLLINS 40.67N 105.07W
06/23/2016 LARIMER CO PUBLIC
80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS
0440 PM TSTM WND GST 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M50.00 MPH LOGAN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jun 23, 7:32 PM MDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
732 PM MDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 11 NNE AKRON 40.31N 103.13W
06/23/2016 M0.75 INCH WASHINGTON CO PUBLIC
0637 PM TSTM WND GST 3 N CROOK 40.90N 102.80W
06/23/2016 M60.00 MPH LOGAN CO TRAINED SPOTTER
0540 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/23/2016 E60.00 MPH ADAMS CO PUBLIC
0534 PM HAIL 16 NW MERINO 40.65N 103.57W
06/23/2016 M1.00 INCH LOGAN CO TRAINED SPOTTER
0510 PM HAIL 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M0.50 INCH LOGAN CO TRAINED SPOTTER
0505 PM HAIL 3 NNW PAWNEE PASS 40.67N 103.51W
06/23/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0445 PM TSTM WND DMG 8 N FORT COLLINS 40.67N 105.07W
06/23/2016 LARIMER CO PUBLIC
80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS
0440 PM TSTM WND GST 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M50.00 MPH LOGAN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jun 23, 8:10 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
810 PM MDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 11 NNE AKRON 40.31N 103.13W
06/23/2016 M0.75 INCH WASHINGTON CO PUBLIC
0637 PM TSTM WND GST 3 N CROOK 40.90N 102.80W
06/23/2016 M60.00 MPH LOGAN CO TRAINED SPOTTER
0631 PM TSTM WND GST CROOK 40.86N 102.80W
06/23/2016 M60.00 MPH LOGAN CO CO-OP OBSERVER
0540 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/23/2016 E60.00 MPH ADAMS CO PUBLIC
0534 PM HAIL 16 NW MERINO 40.65N 103.57W
06/23/2016 M1.00 INCH LOGAN CO TRAINED SPOTTER
0510 PM HAIL 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M0.50 INCH LOGAN CO TRAINED SPOTTER
0505 PM HAIL 3 NNW PAWNEE PASS 40.67N 103.51W
06/23/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0445 PM TSTM WND DMG 8 N FORT COLLINS 40.67N 105.07W
06/23/2016 LARIMER CO PUBLIC
80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS
0440 PM TSTM WND GST 2 N PAWNEE PASS 40.66N 103.48W
06/23/2016 M50.00 MPH LOGAN CO TRAINED SPOTTER
&&
NGUSACKSpecial weather statement, Jun 23, 9:31 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
931 PM MDT THU JUN 23 2016
COZ033>036-039-240400-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET CO-
931 PM MDT THU JUN 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
BOULDER...NORTHERN GILPIN...SOUTH CENTRAL LARIMER AND EAST CENTRAL
GRAND COUNTIES UNTIL 1000 PM MDT...
AT 931 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES EAST OF TRAIL RIDGE TO NEAR
ROLLINS PASS...OR ALONG A LINE EXTENDING FROM 30 MILES WEST OF FORT
COLLINS TO 40 MILES WEST OF DENVER. MOVEMENT WAS SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN BOULDER...ESTES PARK...LYONS...NEDERLAND...FRASER...
WINTER PARK...JAMESTOWN...WARD...PINECLIFFE...SUNSHINE...CRISMAN...
ROLLINSVILLE...TOLLAND...SALINA...ARAPAHOE PEAK...EAST PORTAL...
MT AUDUBON...BRAINARD LAKE...MEEKER PARK AND WALLSTREET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4037 10526 4030 10527 4030 10528 4031 10531
4026 10530 4026 10527 3984 10531 3990 10579
3991 10577 3994 10578 3994 10576 3997 10576
3999 10578 4011 10576 4009 10572 4011 10571
4012 10575 4044 10570
TIME...MOT...LOC 0331Z 294DEG 37KT 4043 10563 3992 10569
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 46 min |
| Jun 23, 6:52 PM MDT | Tornado Warning | BOU | Washington | 23 min |
| Jun 23, 7:48 PM MDT | Areal Flood Advisory | BOU | Washington | 117 min |
| Jun 23, 8:08 PM MDT | Areal Flood Advisory | BOU | Phillips, Sedgwick | 3 hr |
| Jun 23, 9:31 PM MDT | Special Weather Statement | BOU | Boulder | 29 min |
| Jun 24, 2:12 PM MDT | Special Weather Statement | BOU | Elbert | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.